Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1801 to 1820 of 1920

1801
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

1802
Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

1803
Tracking concept drift using a constrained penalized regression combiner

Wang, Li-Yu; Park, Cheolwooresearcher; Yeon, Kyupil; Choi, Hosik, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.108, pp.52 - 69, 2017-04

1804
TRACY-WIDOM DISTRIBUTION FOR THE LARGEST EIGENVALUE OF REAL SAMPLE COVARIANCE MATRICES WITH GENERAL POPULATION

Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.26, no.6, pp.3786 - 3839, 2016-12

1805
TRAFFIC MODELLING AND BANDWIDTH ALLOCATION ALGORITHM FOR VIDEO TELEPHONY SERVICE TRAFFIC

Kim, Bong Joo; Hwang, Gang Ukresearcher; Chung, Yeon Hwa, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.541 - 552, 2009-08

1806
Transaction Costs and Asset Valuation

Choi, UJinresearcher, THE REVIEW OF ACCOUNTING AND FINANCE, v.3, no.4, pp.99 - 112, 2004-02

1807
Transcendental numbers as values of elliptic functions

DAEYEOUL KIM; JAKYUNG KOOresearcher, 대한수학회보, v.37, no.4, pp.675 - 683, 2000-11

1808
Transform formulae for linear functionals of affine processes and their bridges on positive semidefinite matrices

Kang, Chul-Min; Kang, Wan-Moresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.123, no.6, pp.2419 - 2445, 2013-06

1809
Transitive cycle factorizations and prime parking functions

Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

1810
Translation partitions of unity, symmetry properties, and Gabor frames

Christensen, Ole; Goh, Say Song; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.47, no.4, 2021-08

1811
Transonic Shocks in Multidimensional Divergent Nozzles

Bae, Myoungjeanresearcher; Feldman, Mikhail, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.201, no.3, pp.777 - 840, 2011-09

1812
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

1813
Tree Pivot-Minors and Linear Rank-Width

Dabrowski, Konrad K.; Dross, Francois; Jeong, Jisu; Kante, Mamadou M.; Kwon, O-joung; Oum, Sang-ilresearcher; Paulusma, Daniel, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.35, no.4, pp.2922 - 2945, 2021-12

1814
Triple points of immersed surfaces in three dimensional manifolds

Ko, Ki-Hyoungresearcher; Carter, J.S., TOPOLOGY AND ITS APPLICATIONS, v.32, no.2, pp.149 - 159, 1989-07

1815
Tropical influenza and weather variability among children in an urban low-income population in Bangladesh

Imai, Chisato; Brooks, W. Abdullah; Chung, Yeonseungresearcher; Goswami, Doli; Anjali, Bilkis Ara; Dewan, Ashraf; Kim, Ho; et al, GLOBAL HEALTH ACTION, v.7, 2014

1816
Tube formulas from Cherns kinematic formula

SUNGYUN LEEresearcher; SEUNG PYO HONG, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.261 - 266, 1988-01

1817
Tube formulasl in product Riemannian manifolds II

Sungyun Leeresearcher; Ki Hyoung Koresearcher; U Jin Choiresearcher; Do Young Kwakresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98, 1988-01

1818
Tube volumes about geodesic balls

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.209 - 214, 1996-07

1819
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

1820
Two extensions of the Erdis-Szekeres problem

Holmsen, Andreas F.researcher; Mojarrad, Hossein Nassajian; Pach, Janos; Tardos, Gabor, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.22, no.12, pp.3981 - 3995, 2020-08

Discover

rss_1.0 rss_2.0 atom_1.0